# SDR DHL9871751C

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFFECT PERMANENT REPAIR TO WING AT STA 410.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PER SRM 57-30-4, 13 BY 8, N/R 2006.
